# SDR ASAA2024021347885

- Difficulty date: February 13, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 63,290 hours, 22,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergenyc Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHT INOP ON SEAT 16A INTERMITTENTLY. GROUNDED - YES. CHARGED BATTERY PACK AND POWER SUPPLY FOR SEAT 16A EMERGENCY EXIT LIGHT, OPS CHECK GOOD IAW B737-800 AMM 33-51-06-610-802.
